Asymptotic Stability of Minkowski Space-Time with Non-compactly Supported Massless Vlasov Matter

Author(s)
Leo Bigorgne, David Fajman, Jeremie Joudioux, Jacques Smulevici, Maximilian Thaller
Organisation(s)
Gravitational Physics
External organisation(s)
University of Cambridge, Max-Planck-Institut für Gravitationsphysik (Albert Einstein Institut), Université Paris VI - Pierre-et-Marie-Curie, Chalmers University of Technology
Journal
Archive for Rational Mechanics and Analysis
Volume
242
Pages
1-147
No. of pages
147
ISSN
0003-9527
DOI
https://doi.org/10.1007/s00205-021-01639-2
Publication date
07-2021
Peer reviewed
Yes
Austrian Fields of Science 2012
103019 Mathematical physics
Keywords
ASJC Scopus subject areas
Mechanical Engineering, Analysis, Mathematics (miscellaneous)
Portal url
https://ucris.univie.ac.at/portal/en/publications/asymptotic-stability-of-minkowski-spacetime-with-noncompactly-supported-massless-vlasov-matter(4ad373ce-28ca-4646-b1e2-33cd537b127f).html